Denmark flag

0

Pain/Sick from using Cissus

I just recieved my first shipment of Cissus a few days ago....

The first day I took it I got heart burns (Acid reflux). I didn't figure out what was going on.

The next day I tried to take Cissus with food. Acid reflux was delayd a bit, but not much.

I began to feel sick, like I had the flu.... I had to eat yoghurt to ease my stomage 8Not god when on SCD)....

Have any of you felt anything like this?

Each pill is 500 mg, and I get symptoms from taking just ONE a day.

Could it be the brand I am using, or is it the Cissus it self?

Any comments please.

Vote for the Best Answer

0

Canada flag

You may want to try a smaller dosage to start and see if it has similar side effects it may be what you are adding with it that causes the reaction. Sometimes it takes the body a little time to adapt. I take 1 with breakfast and 1 with supper the brand I use is the primaforce from bodybuilding.com and have not had that reaction to it myself.

Like this post? Share it!

Join the 4 Hour Body Superhumans!

Join our community and be a part of the superhuman revolution!

Stats

answers

1

people

2

Advertisement

2 Followers